# SDR MASA2010051400499

- Difficulty date: May 14, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 15,707 hours, 12,340 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLAP W/N CLOSE.  MX RE-SECURED PAX DOOR ASSIST HANDLE.
